# SDR 9900859155

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Catwalk
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK EMERGENCY EXIT LIGHTING INOPEATIVE AND WIRING PULLED BACK.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERIES AND REPOSITIONED WIRING.  OPERATIONAL CHECK OK.
